# SDR USAASB01190

- Difficulty date: July 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT ROWS 9 AND 11 THROUGH 16 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
